Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 137, NWS Northern Indiana

July 11, 2008LaPorte County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 11, 2008, 4:07 PM CDT for LaPorte County, Indiana. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2008, 4:07 PM CDT (21:07 UTC)
Expired
Jul 11, 2008, 4:40 PM CDT
In force
33 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

County LaPorte County, IN

The radar

The Northern Indiana radar (KIWX), 79 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 4:15 PM CDTTSTM WND DMG2 W Union Mills, INPOWER LINES DOWNED
Jul 11, 4:27 PM CDTHAIL 0.25Kingsford Heights, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1732 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 112107
SVRIWX
INC091-112200-
/O.NEW.KIWX.SV.W.0137.080711T2107Z-080711T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM CDT FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LA PORTE COUNTY IN NORTHWEST INDIANA

* UNTIL 500 PM CDT

* AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  NEAR UNION MILLS...OR 6 MILES SOUTHEAST OF WESTVILLE...AND MOVING
  NORTHEAST AT 23 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  LA PORTE...
  KINGSFORD HEIGHTS AND TRACY...
  KINGSBURY...AND SOUTH CENTER...
  SALEM HEIGHTS...
  STILLWELL AND BYRON...

IN ADDITION TO NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4172 8653 4166 8653 4166 8649 4158 8649
      4153 8653 4150 8653 4140 8686 4152 8694
TIME...MOT...LOC 2106Z 246DEG 20KT 4149 8682

$$

SCHOTT
2 follow-up statements
000 
WWUS53 KIWX 112124
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
524 PM EDT FRI JUL 11 2008

INC091-112200-
/O.CON.KIWX.SV.W.0137.000000T0000Z-080711T2200Z/
LA PORTE IN-
424 PM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL LA PORTE COUNTY...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR KINGSBURY...OR ABOUT 5 MILES SOUTH OF LA PORTE...AND
MOVING NORTHEAST AT 23 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  STILLWELL...
  FISH LAKE...
  HUDSON LAKE...

IN ADDITION TO NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH....CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4172 8653 4166 8653 4166 8649 4158 8649
      4158 8650 4153 8653 4150 8653 4143 8676
      4152 8682
TIME...MOT...LOC 2124Z 246DEG 20KT 4153 8670

$$

SCHOTT
000 
WWUS53 KIWX 112140
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT FRI JUL 11 2008

INC091-112150-
/O.CAN.KIWX.SV.W.0137.000000T0000Z-080711T2200Z/
LA PORTE IN-
440 PM CDT FRI JUL 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LA PORTE COUNTY IS
CANCELLED...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LOCATIONS IN THE PATH OF THE STRONG THUNDERSTORM INCLUDE...
  FISH LAKE...
  HUDSON LAKE...

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4172 8653 4166 8653 4166 8649 4158 8649
      4158 8650 4153 8653 4150 8653 4143 8676
      4152 8682
TIME...MOT...LOC 2140Z 246DEG 20KT 4157 8659

$$

SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:04 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 11, 3:04 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT FRI JUL 11 2008

.SHORT TERM...
TONIGHT THROUGH FRIDAY NIGHT

DECAYING MCV/OUTFLOW BOUNDARY OVER NW IN SOUTHERN LK MI/SLOW MOVING
MID LEVEL IMPULSE OVER CENTRAL IL SPURRING THETA-E ADVECTION SFC TO
H85/AND SEVERAL LINGERING OUTFLOW BOUNDARIES EVIDENT IN PRESSURE
TRACES AND SATELLITE IMAGERY ARE ALL ACTING IN UNISON TO PROMOTE
THUNDERSTORM DEVELOPMENT...ESPECIALLY UPSTREAM IN CENTRAL IL.
MEANWHILE A VERY UNSEASONABLY STRONG MID LEVEL SHORTWAVE TROUGH IS
PUSHING INTO THE DAKOTAS...SUPPORTING A RATHER ROBUST WAVE AND
FRONTAL BOUNDARY. TEMPS IN THE 90S WITH DEWPOINTS IN THE 70S UNDER
A STRONG CAPPING INVERSION WILL EVENTUAL GIVE WAY TO POWERFUL
THUNDERSTORMS THIS AFTERNOON...EVENTUALLY EXTENDING SOUTH. THIS
SYSTEM WILL QUICKLY PUSH EAST DEVELOPING A PREFRONTAL TROUGH WHICH
WILL MAKE ITS WAY IN THE LOCAL FA BY MID MORNING. H5 FLOW AND CORFIDI
VECTORS PER NAM12/RUC 13 PROGS WOULD SUPPORT MOVEMENT OF THE MAIN
BATCH OF THUDNERSTORMS CLOSEST TO THE UPPER IMPULSE INTO THE UPPER
MIDWEST/GREAT LAKES...LEAVING A DECAYING SQUALL LINE INTO THE
FORECAST AREA. BIG QUESTION WILL TIMING OF THIS SYSTEM AND ITS
EFFECTS ON LOCAL CONVECTION SAT...AS WELL A SVR THREAT.

TONIGHT...WEAK MID LEVEL IMPULSE ACROSS IL WILL CONTINUE TO SLOWLY
PUSH NE TOWARD THE FA. NAM12 CONTINUES A DECENT THETA-E SURGE INTO
THE FA THROUGH MUCH OF THE EVENING. THIS CAN BE CONFIRMED BY SFC OBS
WHERE DEWPOINTS HAVE JUMPED INTO THE 70S IN THE SOUTH AND WEST. SB
CAPE CONTINUES TO CLIMB IN RESPONSE TO THIS MOISTURE FLUX AND
DAYTIME HEATING...WITH VALUES APPROACHING 3000 J/KG. HAVE ADDED A 50
POP TO THE WEST FOR EXPECTED PROPAGATION INTO THE FA. ISOLATED WIND
DAMAGE WOULD BE A THREAT WITH ANY TS DUE TO MID LEVEL-SFC THETA-E
DIFF EXCEEDING 25K...WITH HEAVY RAIN POSSIBLE. THINGS WILL PROGRESS
NE AND POSSIBLY PUSH INTO THE NE LATER THIS EVENING...GIVEN
INCREASING H925 FLOW AND SUPPORTIVE SOUNDING PROGS.

FARTHER UPSTREAM...ONGOING MCS IS LIKELY TO PUSH INTO THE UPPER
MIDWEST WITH A DECAYING LINE OF THUNDERSTORMS POSSIBLE INTO THE WEST
BY MID MORNING. INCREASED CAPE MAY SUPPORT AT LEAST SOME
PROPAGATION INTO THE FORECAST THROUGH MORNING.

SATURDAY...PREFRONTAL TROUGH EMANATING FROM DECAYING CONVECTION
WILL LIKELY BE THE FOCAL POINT FOR CONVECTION LATE MORNING/EARLY
AFTERNOON. IF MAXIMUM HEATING TO THE UPPER 80S IS REALIZED
/DEPENDING ON CONVECTIVE DEBRIS/ CAPE VALUES SHOULD BUILD TO
NEAR 2000 J/KG IN THE EAST...SUPPORTING A SEVERE TS THREAT. THINKING
THE BEST CHANCE FOR SEVERE WOULD BE EAST OF A THREE RIVERS TO PERU
LINE GIVEN TIMING OF TROUGH. RATHER WEAK 0-6 KM DEEP SHEAR VALUES OF
ONLY 20 TO 30 KNOTS WILL BE UNSUPPORTED OF STRONG ROTATING
UPDRAFTS...LIMITING SEVERE THREAT TO DAMAGING WINDS PER DECENT 0-3 KM
SHEAR VALUES OF 15 TO 25 KNOTS/MID LEVEL-SFC THETA-E DIFF OF GREATER
THAN 30K/ AND CAPE VALUES OF APPROACHING 2000 J/G WITH PW OF NEAR 2
INCHES. HEAVY RAIN WILL ALSO BE A THREAT GIVEN AMPLE LL MOISTURE IN
PLACE.

PREFRONTAL TROUGH AND MAIN BATCH OF TS WILL PUSH EAST OUT OF THE
REGION THROUGH THE AFTERNOON EVENING...WITH SECONDARY TS/SH
DEVELOPMENT EXPECTED ALONG THE SFC COLD FRONT AND POSSIBLY THE
ELEVATED FRONTAL BOUNDARY. EXPECTING COVERAGE TO BE MORE SCT GIVEN
DECREASING CAPE AND POSSIBLE WAKE SUBSIDENCE PER THE DEPARTING SQUALL
LINE. OTHERWISE...EXPECT DRIER AND COOLER AIR TO BEGIN TO PUSH INTO
THE AREA NW TO SE.

&&

.LONG TERM...
SIG POST FNTL DRYING SUNDAY AS DEEP NRN STREAM SW TROUGH CONTS EWD
ACRS SRN CANADA WHILE SFC RIDGING SETTLES INTO OH VALLEY EARLY NXT
WEEK. RTN FLW WILL BE SLOW TO REDVLP AND GIVEN FNTL INTRUSION INTO
NRN GOMEX DOUBT ANY CHC OF PRECIP UNTIL LATER NXT WEEKEND.

TEMPS START OUT A BIT BLO SEASONAL NORMS SUNDAY YET WILL MODERATE TO
A BIT ABV BY MID WEEK. GOING GRIDS IN EXCELLENT SHAPE W/ONLY A FEW
TWEAKS WARRANTED.

&&

.AVIATION.../18Z TAFS/
COMPLICATED AVIATION FORECAST THIS PERIOD AS SEVERAL FEATURES AND
DISTURBANCES WILL INTERACT TO PRODUCE SCT THUNDERSTORMS TODAY
AND TONIGHT. HAVE MAINTAINED VCTS AND CB MENTION FOR TS
POTENTIAL...TRYING TO INCORPORATE THE BEST PERIOD FOR
RAIN AND GUSTY WINDS. ANY THUNDERSTORM WILL BE CAPABLE OF
PRODUCING HEAVY RAIN AND GUSTY WINDS. BETTER CHANCE FOR
THUNDERSTORMS WILL EXIST SATURDAY AS A FRONTAL SYSTEM APPROACHES
THE REGION...AGAIN GUSTY WINDS AND HEAVY RAINFALL WILL BE LIKELY
WITH ANY THUNDERSTORM.

EXPECTED A WIND SHIFT BEHIND THE FRONT FROM SW TO NW DURING THE
AFTERNOON.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JC
LONG TERM...HOLSTEN
AVIATION...JC
Hazardous weather outlook, Jul 11, 3:24 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 PM EDT FRI JUL 11 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-122030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
424 PM EDT FRI JUL 11 2008 /324 PM CDT FRI JUL 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED...THOUGH AN ISOLATED DAMAGING WIND GUST IS
POSSIBLE.

THERE IS ALSO AND INCREASED RISK FOR RIP CURRENTS ALONG THE LAKE
MICHIGAN SHORELINE TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE STORMS ARE EXPECTED FROM MIDDAY SATURDAY UNTIL MIDNIGHT
SATURDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP WELL AHEAD
OF AN ADVANCING COLD FRONT MIDDAY SATURDAY. GIVEN SUFFICIENT
INSTABILITY WITH FAVORABLE ATMOSPHERIC WINDS...SEVERE STORMS WITH
DAMAGING WINDS AND HAIL TO ONE INCH IN DIAMETER ARE EXPECTED. AN
ISOLATED TORNADO CAN NOT BE RULED OUT.

ANOTHER ROUND OF STORMS...IMMEDIATELY AHEAD OF THE COLD FRONT...CAN
BE EXPECTED SATURDAY EVENING. DAMAGING WINDS WILL BE THE MAIN
THREAT WITH THESE STORMS. AGAIN AN ISOLATED TORNADO CAN NOT BE
RULED OUT.

WITH ANY STORMS SATURDAY...FREQUENT CLOUD TO GROUND LIGHTNING WILL
POSE A POTENTIAL DEADLY THREAT. IN ADDITION...RAINFALL RATES UP TO
TWO INCHES PER HOUR WILL CAUSE LOCALIZED FLOODING WITH PONDING OF
WATER ON ROADS AND LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE REQUIRED TODAY...BUT WILL BE
NEEDED ON SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-122030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 PM EDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. LOCALLY HIGHER WINDS
AND WAVES SHOULD BE ANTICIPATED WITH ANY STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED SATURDAY INTO SATURDAY EVENING. SEVERE
WEATHER IS POSSIBLE WITH STRONG WINDS...FREQUENT LIGHTNING AND
HAIL...ESPECIALLY SATURDAY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Special weather statement, Jul 11, 3:56 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT FRI JUL 11 2008

INZ003-012-112200-
LA PORTE-STARKE-
356 PM CDT FRI JUL 11 2008

...SPECIAL WEATHER STATEMENT...

AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WANATAH...OR 8 MILES SOUTH OF WESTVILLE...
MOVING EAST AT 21 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  KINGSFORD HEIGHTS...
  HANNA...
  UNION MILLS...
  TRACY...
  SOUTH CENTER AND KINGSBURY...
  SALEM HEIGHTS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

SCHOTT

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:48 PM CDTSpecial Marine WarningIWX87 min
Jul 11, 8:14 AM CDTLakeshore Flood StatementIWX7 hr
Jul 11, 5:06 PM CDTAreal Flood AdvisoryIWXPulaski, White3 hr
Jul 11, 5:36 PM CDTFlash Flood WarningIWXWhite4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.